# SDR AALA20170228029

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 20,642 hours, 8,125 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Sticking
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DECLARED. JFK-CLT FLIGHT. ON DESCENT, WHEEL WELL RED FIRE INDICATION ILLUMINATED. UNEVENTFUL LANDING. WHEEL WELL RED FIRE TEST PUSH SWITCH STICKING. CLEANED SWITCH AND SURROUNDING AREA. OPERATIONAL CHECK GOOD.
